Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: I'm finally feeling okay I think? Can you please answer me this though?  (Read 143 times)

0 Members and 1 Guest are viewing this topic.

Offline lexie2006

  • Newbie
  • *
  • Posts: 41
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
I just started taking buspar maybe 3 days ago consistantly but I am concerned about one thing in particular I might have to go through a few moments of dispair being that the medicine has gotten in my blood and now when I wake up before I take the medicine I  start to shake and feel incredibly anxious I specifically asked for a non habit forming medicine and she in turn gave me buspar, gabapentin, lexapro( which is odd because my name is Lexa) and abilify thank god my pharmacist caught and interaction and didnt let me fill  the prescription. But I feel okay now Im just concerned about later when the medicine is done I dont want to be dependant on anything ??? Does anyone understand what I mean the happiness may be short lived and I am so jittery about losing this feeling of happy even though I still have anxiety and the dazed feeling so I dont know what to think? Can anyone tell me what I should do I dont know how to explain to the therapist about these symptoms?
Bookmark and Share

Offline Lunatone

  • Hero Member
  • *****
  • Posts: 582
  • Rec's: 14
  • Personal text
    • Poke This Member
Re: I'm finally feeling okay I think? Can you please answer me this though?
« Reply #1 on: January 15, 2014, 01:10:01 AM »
Buspirone's pharmacology is not related to benzodiazepines or barbiturates, and so does not carry the risk of withdrawal symptoms those drug classes are known for when discontinued.
Bookmark and Share

Offline lexie2006

  • Newbie
  • *
  • Posts: 41
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: I'm finally feeling okay I think? Can you please answer me this though?
« Reply #2 on: January 15, 2014, 10:26:05 PM »
Awesome thanx cause withdrawal from klonopin was a bitch
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
535 Views
Last post November 15, 2009, 12:02:21 PM
by kwallace08
3 Replies
407 Views
Last post October 26, 2010, 06:48:49 PM
by learning to cope
1 Replies
688 Views
Last post November 11, 2010, 09:23:02 AM
by sixpack
5 Replies
675 Views
Last post March 07, 2011, 11:23:33 AM
by Deekon
1 Replies
308 Views
Last post June 21, 2012, 10:22:25 AM
by JER2911
2 Replies
309 Views
Last post November 05, 2013, 04:22:23 PM
by insights